# SDR ABXA9600137

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Door
- Part number: 59195721
- Condition: Delaminated
- Location: Xrs 353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT BUTE DOOR NR 1502 BROKEN AND DELAMINATED.  REPLACED LEFT BUTE DOOR NR 1502 IAW DC-9 SRM 51-30-5.
